MAUDE Adverse Event Report: VENITI, INC. VICI

VENITI, INC. VICI
Model Number 26930
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent migration occurred.A 4mmx120mmx100cm vici self-expanding stent was selected for to treat venous compression (nivl).The stent was placed in the proximal common iliac vein (civ) to the mid-external iliac vein (eiv) on (b)(6) 2021.Prior to implant, imaging was performed via ivus and venogram and the stent was selected based on the measurements gathered.Post implant, the stent was ballooned and it was reported to be fully expanded and apposed to the vessel walls.When patient returned to the health care facility on (b)(6) 2021 for an additional procedure, it was noted that the stent had migrated to the inferior vena cava (ivc).The stent was not repositioned or removed.No patient complications were reported, and the patient is doing well.

Brand Name
VICI
Manufacturer (Section D)
VENITI, INC.
4025 clipper court
fremont CA 94538
MDR Report Key11813171
Report Number2134265-2021-06146
Device Sequence Number16956269
Product Code QAN
UDI-Device Identifier00852725008140
UDI-Public00852725008140
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P180013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model Number26930
Device Catalogue Number26930
Device Lot Number0020110025
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/19/2021
Initial Report FDA Received Date05/12/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
WALLSTENT 18X90X75
Outcome Attributed to Adverse Event Other;
Patient Age72 YR